# SDR GR4D20171122001

- Difficulty date: November 22, 2017
- Submitted: November 22, 2017
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N430QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4021
- Aircraft time: 9,816 hours, 4,742 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 1159WM407001
- Condition: Corroded
- Location: Left Winglet
- Part time: 9,816 hours, 4,742 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL ATTACH HOLES ON THE LEFT WINGLET HAVE CORROSION.
